Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Bkatlynn26

Member
  • Posts

    18
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  1. I didn't get the website, can you try it again? So, you think the cream is better, or do you mean Retin A in general?
  2. Yes, my breakouts are very mild, and the Retin A cream has worked for me until the derm switched me to the micro, which I was told it was less irritating, so I'm a bit confused with that. For me, the Retin A is the only thing that helps keep my skin clear. Just need to figure out if the cream or micor is the better choice, especially in the long run.
  3. I'm curious which is better between the micro or the cream? I've been using the cream .025% since November and didn't have many problems just a little dying so my derm switched me to the micro .04% and my goodness it has done a whammy on me! I broke out on my chin which I haven't had in 4 mths, and I started peeling, so what gives? I thought the micro was suppose to be less irritating? Why would it cause a breakout? Also, does anyone know if one is better than the other the micro vs. the cream
  4. I know this is not the Retin A forum, but they don't seem to be answering posts over there so I figured I'd give it a try over here. I'm curious which is better between the micro or the cream? I've been using the cream .025% since November and didn't have many problems just a little dying so my derm switched me to the micro .04% and my goodness it has done a whammy on me! I broke out on my chin which I haven't had in 4 mths, and I started peeling, so what gives? I thought the micro was suppose t
  5. I've been using Retin A cream .025% since november and it has done an excellent job with clearing my skin, well 2 days ago the dermatologist switched me to Retin A micro 0.04% and all of a sudden I have 2 pimples on my chin area, and they hurt! This has NEVER happened with the Retin A cream, also, i noticed i'm peeling in that same area! What the heck is going on?! Could this be a reaction from switching to the gel? He told me the gel was less drying and irritating, so what gives? The only othe
  6. I've been using Johnsons baby powder for years to set my foundation and have never heard of it causing breakouts. Now, in my 20's I used it gernerally all over my face when i wanted to achieve that "Matte" look and at that time i didn't have any breakouts. When i got into my 30's I backed off the powder in certain areas like around my mouth and chin because they seem to be more dry and the powder will only increase that. However, I still to this day, every day put a little in the T Zone, and
  7. Yes! I'm 32,so having dry skin makes me look older too (cant have that!!!) LOL...I'm getting a humidifer this week.My hands are the worst,but everything is dry and sore. I had to skip a day with my retin-A it got so bad and that seemed to help some...hopefully it wont break me out.I'm due to go back to my derm too,so I'll ask too. Thanks all for the advice.You guys rock
  8. I have just noticed within the past week or so my face has gotten dryer and more sensitive due to the weather getting very cold here and its really bothering me as well! I am also on Retin A and was doing so great until this cold weather kicked in, its also giving me tons of static in my hair too! LOL Anyway, I've been sitting here debating whether to back of the Retin A a little, because even with my favorite lotion CeraVe, its still not helping. I'm just scared of my face breaking out if I ba
  9. I use Cerave and its the best!!! I'm using mine in conjuction with Retin A and mne skin has been clear!
  10. If I were you i would seriuosly rethink the Mirena. Last yr when I was researching bc, I researched the Mirena because my doc really wanted me to do it, well THANK GOD I did because i found numerous boards with posts of women complaining that it caused MASSIVE acne breakouts with some women, and some were saying they never had problems with acne before. i mean to tell you there were so many complaints about this it was horrifying! Another thing I noticed is most of these women were saying that e
  11. Where I live I was told 3 mos which I thought was crazy, but let me tell you what i did, i called twice a day every day to see if there were any cancellations and guess what I got in within a mth! They told me this: "Its the people who are diligent with calling every day get in." So, what can it hurt by trying this! Six mths will seem like an eternity when sufferning with breakouts! So go ahead and try, because i gurantee eventually there will be a cancelled apt.! So get to calling! Good luck!!!
  12. I've never been on the depo, but I have heard horrible things about it, like weight gain, and yes acne! I am currently on the mini pill and that tentds to aggrevate breaouts but the ONLY way I can take it and have clear skin is by using Retin A. Let me tell you this, i started using Retin A .05% last year and went through about 4 weeks of peeling and redness and then it got better and my skinwas clear as well. Well, the summer rolled around and I decided to take a break (BIG mistake), one mth af
  13. Hello, in reading your post the first thing that came to my mind is that you may possibly be overloading your skin with too many different products. Of course I'm no dem, but those are a lot of different products. I can tell you this though, I'm 35 and was sufferning with adult acne and constantly had dry skin, with EVERY moisturizing lotion breaking me out and then my derm recommended CeraVE lotion, which was developed by dermatologists and it works to moisturize, restore and maintain a pr
  14. Managed to get into the dermatologist yesterday, my appt. wasn't until next week, they had a cancelation so I got lucky. Anyway, of course I was diagnosed with "Adult acne" but a mild case, and I have a lot of hyperpigmentation, those darn red spots that take forever to heal. He told me to stay away from Plastic surgeons offices and Esthiticians, because they are only out for your money and sell you products, good for make up but not for skin, and the PS are good for tummy tucks and breast augm
×